Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 279, NWS Springfield, MO

May 28, 2011Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 28, 2011, 8:52 AM CDT for Wright County, Missouri. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2011, 8:52 AM CDT (13:52 UTC)
Expired
May 28, 2011, 9:15 AM CDT
In force
23 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Wright County, MO

The radar

The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:52 AM CDTHAIL 1.254 N Mansfield, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KSGF 281352
SVRSGF
MOC229-281415-
/O.NEW.KSGF.SV.W.0279.110528T1352Z-110528T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT SAT MAY 28 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 915 AM CDT.

* AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES NORTHEAST OF MANSFIELD...OR 14 MILES
  WEST OF MOUNTAIN GROVE...MOVING EAST AT 30 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE HARTVILLE...MANSFIELD...MOUNTAIN GROVE
  AND NORWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9260 3729 9262 3738 9226 3712 9224
      3708 9225
TIME...MOT...LOC 1352Z 266DEG 26KT 3716 9250
WIND...HAIL <50MPH 1.00IN

$$

TERRY
1 follow-up statement
763 
WWUS53 KSGF 281407
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT SAT MAY 28 2011

MOC229-281415-
/O.CON.KSGF.SV.W.0279.000000T0000Z-110528T1415Z/
WRIGHT MO-
907 AM CDT SAT MAY 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR EAST CENTRAL WRIGHT COUNTY...

AT 905 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF DAWSON...OR 8 MILES
NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 30 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF 
PRODUCING HALF DOLLAR SIZED HAIL.

LOCATIONS IMPACTED INCLUDE MOUNTAIN GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3716 9243 3731 9242 3738 9226 3717 9224
      3712 9225
TIME...MOT...LOC 1407Z 266DEG 26KT 3720 9236
WIND...HAIL <50MPH 1.00IN

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:53 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 28, 6:53 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 AM CDT SAT MAY 28 2011

...UPDATE TO AVIATION...

.UPDATE...
/ISSUED 640 AM CDT SAT MAY 28 2011/
SCATTERED CONVECTION CONTINUED ACROSS CENTRAL MISSOURI EARLY THIS
MORNING BUT WAS SHOWING AN OVERALL DECREASING TREND. THIS ACTIVITY
WILL CONTINUE TO LIFT OFF TO THE EAST NORTHEAST AS THE LOW LEVEL
VEERS. SMALL TO POSSIBLY MARGINAL SEVERE HAIL WILL BE POSSIBLE
THROUGH 9 AM. IF THE WEAKENING TREND CONTINUES THE SEVERE
THUNDERSTORM WATCH MAY BE CANCELLED EARLY.

FOSTER

&&

.DISCUSSION...

A WARM FRONT IS CURRENTLY STRETCHING ACROSS THE AREA JUST TO THE
SOUTHWEST OF OUR CWA. THIS FRONTAL BOUNDARY IS ROUGHLY FROM NEAR
TULSA SOUTHEASTWARD TO NEAR LITTLE ROCK WHERE IT SEPARATES MUCH HIGHER
DEWPOINTS IN THE MIDDLE AND UPPER 60S SOUTH OF IT TO THE MIDDLE
AND UPPER 50 DEWPOINTS TO THE NORTH OF IT. THIS BOUNDARY WILL BE
ON THE MOVE THIS MORNING AS IT LIFTS NORTHWARD. AT THE SAME
TIME...WATCHING A DISTURBANCE KICKING OUT ACROSS KANSAS THIS
MORNING. THIS WILL HELP DEVELOP MAY BE STRONG TO ISOLATED SEVERE.
THE MAIN THREAT AGAIN THIS MORNING WILL BE ELEVATED HAIL UP TO THE
SIZE OF QUARTERS POSSIBLE.

THIS BOUNDARY WILL CONTINUE TO LIFT NORTHWARD THROUGHOUT THE DAY
AND BE NEAR THE I-70 CORRIDOR BY LATE AFTERNOON. CENTRAL MISSOURI
REGION MAY SEE SOME SEVERE STORMS POSSIBLE THIS AFTERNOON WITH A LIMITED
TORNADO RISK ALONG WITH HAIL AND DAMAGING WINDS. PORTIONS OF OUR
CENTRAL MISSOURI AREAS ARE UNDER A SLIGHT RISK FOR THIS AFTERNOON
AND EVENING. STRONG CAPPING SOUTH OF THIS AREA WILL KEEP ANY
CONVECTION FROM DEVELOPING ACROSS SOUTHEAST KANSAS AND SOUTHERN
MISSOURI LATE IN THE DAY.

A SHIFT IN THE WEATHER PATTERN STARTING SUNDAY AND EARLY NEXT WEEK
WILL KEEP THE WEATHER VERY WARM...SUMMER LIKE...AND MOSTLY DRY. A
DEEP LAYER RIDGE WILL CONTROL OUT WEATHER PATTERN WITH GUSTY
SOUTHERLY WINDS POSSIBLE SUNDAY AFTERNOON AND AGAIN MONDAY
AFTERNOON. WIND GUSTS COULD APPROACH 35 MPH BUT BELOW WIND
CRITERIA AND NOT WORRIED ABOUT ANY FIRE DANGER AT THIS TIME WITH
THE RECENT RAINFALL AND LUSH GREEN VEGETATION. THE STORM TRACK
WILL REMAIN ACROSS THE NORTHERN CONUS FOR NEXT WEEK WITH AN
EXPANDING RIDGE OF HIGH PRESSURE OVER THE CENTRAL AND SOUTHERN
PLAINS. LOOKS LIKE OUR FIRST REAL TASTE OF SUMMER LIKE
TEMPERATURES AND HUMIDITY WITH HIGHS IN THE LOWER 90S AND MUGGY
CONDITIONS.

GRIFFIN

&&

.AVIATION...
/ISSUED 641 AM CDT SAT MAY 28 2011/

IFR CEILINGS WILL IMPACT THE BRANSON TERMINAL EARLY THIS MORNING.
OTHERWISE EXPECT VFR CONDITIONS TO PREVAIL AREA WIDE TODAY AS A
WARM FRONT LIFTS NORTH INTO THE AREA. SOUTH WINDS WILL INCREASE AT
THE SURFACE. SCATTERED THUNDERSTORMS WILL REMAIN NORTH OF THE
TERMINAL SITES THROUGH THE DAY. MARGINAL LOW LEVEL WIND SHEAR WILL
IMPACT THE AREA THROUGH MID MORNING WITH STRONGER LOW LEVEL WIND
SHEAR DEVELOPING TONIGHT.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 28, 5:14 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CDT SAT MAY 28 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
514 AM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED HAIL RISK.
ELEVATED LIGHTNING RISK.
ELEVATED THUNDERSTORM WIND RISK.
LIMITED RISK OF FLOODING.
LIMITED TORNADO RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEAST KANSAS
INTO SOUTHWEST AND CENTRAL MISSOURI TODAY AS A WARM FRONT LIFTS
NORTH INTO THE REGION. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE WITH THE PRIMARY RISK BEING LARGE HAIL UP TO THE SIZE OF
QUARTERS AND ISOLATED DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL
AND LOCALIZED FLOODING WILL BE POSSIBLE WHERE STORMS TRAIN OVER
THE SAME AREAS WHICH IS MORE LIKELY ACROSS CENTRAL MISSOURI.

A LIMITED TORNADO RISK EXIST ACROSS CENTRAL MISSOURI EARLY THIS
AFTERNOON WITH THE RISK SHIFTING NORTHWARD AND OUT OF OUR AREA BY
LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN INCREASING PRESSURE GRADIENT ACROSS THE AREA MAY CAUSE WIND
GUSTS TO APPROACH 35 MPH WEST OF HIGHWAY 65 SUNDAY AFTERNOON AND
AGAIN MONDAY AFTERNOON.

ISOLATED THUNDERSTORMS MAY BE POSSIBLE ACROSS CENTRAL PORTIONS OF
MISSOURI TUESDAY INTO TUESDAY NIGHT WITH A WEAK FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

 LOCALIZED ACTIVATION MAY BE REQUIRED ACROSS CENTRAL MISSOURI
 TODAY WHERE STRONGER STORMS OCCUR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, May 28, 5:39 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT SAT MAY 28 2011

KSZ073-281130-
BOURBON KS-
539 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN BOURBON COUNTY UNTIL 630 AM
CDT...

AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF XENIA...OR 16 MILES
SOUTHWEST OF MOUND CITY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  XENIA BY 545 AM CDT.
  MAPLETON BY 550 AM CDT.
  MAPLETON BY 555 AM CDT.
  HARDING AND 6 MILES NORTH OF DEVON BY 600 AM CDT.
  FULTON BY 605 AM CDT.
  HAMMOND BY 610 AM CDT.

PEOPLE IN NORTHERN BOURBON COUNTY...INCLUDING FULTON...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3805 9508 3805 9505 3805 9464 3804 9462
      3800 9461 3788 9462 3791 9508 3804 9509
TIME...MOT...LOC 1040Z 272DEG 32KT 3802 9502

GRIFFIN
Special weather statement, May 28, 6:10 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SAT MAY 28 2011

MOZ067-281200-
ST. CLAIR MO-
610 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ST. CLAIR COUNTY UNTIL 700
AM CDT...

AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF APPLETON CITY...OR 13 MILES
EAST OF RICH HILL...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  JOHNSON CITY BY 620 AM CDT.
  6 MILES NORTH OF MONEGAW SPRINGS BY 625 AM CDT.
  LOWRY CITY BY 630 AM CDT.
  OSCEOLA BY 635 AM CDT.
  ICONIUM AND HARPER BY 645 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TRUMAN
LAKE.

PEOPLE IN NORTHERN ST. CLAIR COUNTY...INCLUDING LOWRY CITY AND TRUMAN
LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3820 9350 3802 9351 3802 9406 3822 9406
      3822 9405 3821 9357 3822 9357 3822 9355
TIME...MOT...LOC 1110Z 268DEG 42KT 3812 9405

GRIFFIN
Special weather statement, May 28, 6:12 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 AM CDT SAT MAY 28 2011

MOZ080-081-281145-
LACLEDE MO-DALLAS MO-
612 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL DALLAS AND WEST CENTRAL
LACLEDE COUNTIES UNTIL 645 AM CDT...

AT 610 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINDYVILLE...OR 10 MILES NORTHEAST OF
BUFFALO...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  8 MILES SOUTH OF ELDRIDGE BY 625 AM CDT.
  LEBANON BY 635 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 121 AND 129
WILL ALSO BE IMPACTED BY THIS STORM.

PEOPLE IN EASTERN DALLAS AND WESTERN LACLEDE COUNTIES...INCLUDING
BENNETT SPRING STATE PARK AND LEBANON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3784 9263 3762 9263 3763 9304 3781 9304
TIME...MOT...LOC 1113Z 266DEG 30KT 3771 9289

GRIFFIN
Local storm report, May 28, 6:14 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     HAIL             8 N BUFFALO             37.76N 93.09W
05/28/2011  M0.88 INCH       DALLAS             MO   EMERGENCY MNGR

&&

MGRIFFIN
Local storm report, May 28, 7:34 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     HAIL             APPLETON CITY           38.19N 94.03W
05/28/2011  E1.00 INCH       ST. CLAIR          MO   CO-OP OBSERVER

&&

JTK
Local storm report, May 28, 8:28 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HAIL             LEBANON                 37.68N 92.66W
05/28/2011  E0.88 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:06 AM CDTSpecial Weather StatementSGFPolk24 min
May 28, 4:13 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
May 28, 4:19 AM CDTSevere Thunderstorm WarningSGFPolk26 min
May 28, 5:02 AM CDTSpecial Weather StatementSGFCedar43 min
May 28, 5:04 AM CDTSpecial Weather StatementSGFDallas41 min
May 28, 5:32 AM CDTSpecial Weather StatementSGFPolk28 min
May 28, 5:41 AM CDTSevere Thunderstorm WarningSGFDallas, Polk49 min
May 28, 6:10 AM CDTSpecial Weather StatementSGFSt. Clair50 min
May 28, 6:12 AM CDTSpecial Weather StatementSGFDallas33 min
May 28, 7:20 AM CDTSevere Thunderstorm WarningSGFSt. Clair40 min
May 28, 9:11 AM CDTSevere Thunderstorm WarningSGFTexas, Wright11 min
May 28, 9:41 AM CDTSpecial Weather StatementSGFTexas34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.